# SDR ASOA201100670

- Difficulty date: March 31, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 18,412 hours, 16,811 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT FS 559, RBL 9, WL 54.10 IN CHEM-MILL APPRO .100" LENGTH 50 PERCENT  FULL SCREEN HEIGHT, FAILED NDT.  REPAIRED IAW REO 601R-53-41-609 REV B.
